# SDR S9H2006F00000

- Difficulty date: June 5, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N350NT
- Make and model: Snias AS350BA
- Aircraft serial: 2543
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 70BM055020
- Part serial: 4516
- Condition: Inoperative
- Location: Main Rotor
- Part time: 8,047 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED AN OILY METALLIC ODOR THEN NOTICED ENTIRE TORQUE AND OIL PRESSURE DROPPING.  PILOT MADE AN UNEVENTFUL PRECAUTIONARY LANDING AND UPON LOOKING OVER THE AC, NOTICED OIL ON THE AFT FUSELAGE AND ENGINE OIL LEVEL BELOW THE SIGHT GLASS.  MAINTENANCE FOUND THE PLUG LOCATED ONT HE RT SIDE OF M05 ABOVE THE NON-ELECTRICAL CHIP DETECTOR LEAKING.  THE PLUG STILL HAD THE FACTORY SAFETY WIRE AND SEAL ATTACHED.  UPON CONSULTATION WITH THE MFG IT WAS DECIDED TO SEAL THE PLUG WITH PRO-SEAL OR EQUIVALENT, LETTING IT FULLY CURE AND FERRY THE AIRCRAFT BACK TO BASE.  AIRCRAFT WAS FLOWN BACK THE FOLLOWING DAY AFTER THE SEALANT WAS CURED.  M05 WAS REMOVED AND REPLACED WITH REPLACEMENT UNIT FROM THE MFG.  (K)
